# SDR CALA2014041700472

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 18,078 hours, 6,106 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 8100033902
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT SEAT 9ABC EMERGENCY PATH LIGHT IS INOPERATIVE.  PLUGGED UP CONNECTOR FOR SEAT 9ABC EPL LIGHT IAW AMM 25- 22-00 STEP 17, OPERATIONS CHECKED GOOD.
